# SDR SWIA2021080259905

- Difficulty date: May 22, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (DOOR SIDE) HAS MULTIPLE GOUGES ON LUGS & LANDS.     (C-CHECK RO 7/28/2021)    COMPLIED WITH CRJ 900 SRM 52-11-01-201-007-A01 REPAIR TYPE I AND TYPE IV TO REPAIR PAX DOOR HINGE (DOOR SIDE). / SEE CONTINUE CARD FOR MX DETAILS. CW 51-9000-1002-SKY
